MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE RFTL; RFTL CANNULA/ PROBE, RADIOFREQUENCY LESION PRODUCT CODE: GXI

PAJUNK GMBH MEDIZINTECHNOLOGIE RFTL; RFTL CANNULA/ PROBE, RADIOFREQUENCY LESION PRODUCT CODE: GXI
Model Number 001165-22C
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Irn# (b)(4).Initial batch review does not indicate any adverse conclusion.All parameters within specification.
 
Event or Problem Description
Irn# (b)(4).Event occurred in belgium: tentitive description of event: skin burns during procedure.
 
Additional Manufacturer Narrative
Event took place in belgium.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoringthis file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Event occurred in belgium.Tentitive description of event: skin burns during procedure.

Brand Name
RFTL
Common Device Name
RFTL CANNULA/ PROBE, RADIOFREQUENCY LESION PRODUCT CODE: GXI
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key20556646
Report Number9611612-2024-00024
Device Sequence Number15675012
Product Code GXI
UDI-Device Identifier04048223050187
UDI-Public04048223050187
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K060397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number001165-22C
Device Catalogue Number001165-22C
Device Lot Number1514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown